当前位置: X-MOL 学术J. Comput. Appl. Math. › 论文详情
Comments on “A note on structured pseudospectra of block matrices” [J. Comput. Appl. Math. 322 (2017) 18–24]
Journal of Computational and Applied Mathematics ( IF 1.883 ) Pub Date : 2020-03-23 , DOI: 10.1016/j.cam.2020.112879
Yang Yu; Guolin Hou; Alatancang Chen

In the article R. Ferro and J.A. Virtanen (2017), the authors conjecture that δToep,∗(A)=δ(A), where A is a block Toeplitz matrices whose blocks have no specific structure. In this work we answer the correctness of the conjecture.
更新日期:2020-03-24

 

全部期刊列表>>
宅家赢大奖
向世界展示您的会议墙报和演示文稿
全球疫情及响应:BMC Medicine专题征稿
新版X-MOL期刊搜索和高级搜索功能介绍
化学材料学全球高引用
ACS材料视界
x-mol收录
自然科研论文编辑服务
南方科技大学
南方科技大学
西湖大学
中国科学院长春应化所于聪-4-8
复旦大学
课题组网站
X-MOL
香港大学化学系刘俊治
中山大学化学工程与技术学院
试剂库存
天合科研
down
wechat
bug